English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2078394      Online Users : 28
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/133646

標題: Concatenated prime codes
作者: Hong, C.F.;Yang, G.C.
楊谷章
關鍵字: code-division multiple-access;frequency-hopping systems;sequences
日期: 1999
Issue Date: 2012-12-14 10:07:13 (UTC+8)
關連: Ieee Communications Letters, Volume 3, Issue 9, Page(s) 260-262.
摘要: This letter presents a new construction of frequency-hopping (FH) patterns, here designated as concatenated prime codes, for a multilevel frequency-shift-keying/frequency-hopping code-division multiple-access (MFSK/FH-CDMA) system. The concatenated prime codes are constructed by modifying prime codes and they possess ideal autocorrelation and nearly ideal cross-correlation properties. Furthermore. these concatenated prime codes can be partitioned into P + 1 groups, of which the maximum cross-correlation between any two FH patterns in the same group is at most one.
Relation: Ieee Communications Letters
Appears in Collections:[依教師分類] 楊谷章
[依資料類型分類] 期刊論文
[依教師分類] 楊谷章

Files in This Item:

There are no files associated with this item.



 


學術資源

著作權聲明

本網站為收錄中興大學學術著作及學術產出,已積極向著作權人取得全文授權,並盡力防止侵害著作權人之權益。如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員,將盡速為您處理。

本網站之數位內容為國立中興大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用。

聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback